# SDR SWAA2022070525303

- Difficulty date: July 2, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 53,875 hours, 28,225 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clamp
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CLIP IS LOOSE - FORWARD ENTRANCE PASSENGER DOOR / [01] TIGHTEN CLIP FOR GIRT BAR AT FWD ENTRY DOOR IAW MM SIP
